Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10988

Title: On the relation between Schubert's h-index of a single paper and its total number of received citations
Authors: EGGHE, Leo
Issue Date: 2010
Publisher: SPRINGER
Citation: SCIENTOMETRICS, 84 (1). p. 115-117
Abstract: A relation, established by Andras Schubert (Scientometrics 78(3): 559-565, 2009) on the relation between a paper's h-index and its total number of received citations, is explained. The relation is a concavely increasing power law and is explained based on the Lotkaian model for the h-index, proved by Egghe and Rousseau.
Notes: [Egghe, L.] Univ Hasselt Uhasselt, B-3590 Diepenbeek, Belgium. leo.egghe@uhasselt.be
URI: http://hdl.handle.net/1942/10988
DOI: 10.1007/s11192-009-0062-6
ISI #: 000278267100010
ISSN: 0138-9130
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version116.65 kBAdobe PDF
N/A80.6 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.